Control of Markov Processes and w-Spaces

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

Problems in the control of continuous Markov processes on a semicompactum by two players with conflicting interests are studied. The basic content of the paper is a derivation of Bellman’s equations in the case where control is exercised for an infinite time (Theorem 3), and in the case of a problem of optimal stopping (Theorem 6). The results are illustrated by two examples (Theorems 1 and 2).

Original languageEnglish (US)
Pages (from-to)233-266
Number of pages34
JournalMathematics of the USSR - Izvestija
Volume5
Issue number1
DOIs
StatePublished - Feb 28 1971

Fingerprint

Dive into the research topics of 'Control of Markov Processes and w-Spaces'. Together they form a unique fingerprint.

Cite this